# SDR CXUA201803210140

- Difficulty date: December 7, 2017
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N726RT
- Make and model: Cessna 421C
- Aircraft serial: 421C0087
- Aircraft time: 10,344 hours
- Engine: Cont GTSIO520N
- Engine time: 1,150 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FAILED.
